# SDR SWIA200921028

- Difficulty date: February 16, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 18,893 hours, 14,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4560 - EMERGENCY EXIT LIGHT ROW 8 INOP.  OPS CHECKED GOOD.
